# SDR 95ZZZM203

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 757
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl Comp
- Part number: 21180422
- Condition: Defective
- Location: Rt Engine
- Component: Garrtt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4105 - DURING TAKEOFF ROLL RT ENGINE SRL CAP LIGHT ILLUMINATED.  CREW ELECTED TO ABORT TAKEOFF.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE REMOVED AND REPLACED SRL COMPUTER IAW MM 72-00-00.  OPS GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
